# SDR GR4D20160726002

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 11,419 hours, 5,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM200569
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 11,419 hours, 5,623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL SCHEDULED INSPECTION OF THE RIGHT HAND "B" FLAP TRACK, FOUND CORROSION IN MOUNTING HOLE.
